# SDR AALA202302200634

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 28,257 hours, 3,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASH LIGHT AT DOOR 3R INOPERATIVE. BATTERY REPLACED PER AMM 25-64-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
